# SDR SWAA2023020290861

- Difficulty date: January 11, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOC.BS 500C STR 26L IN FWD CARGO COMPARTMENT 2023-36531<[01] REPLACED ANGLE LOC.BS 500C STR 26L IN FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7505; SHETT 5; REV: B;[02] CORRECTED STEP 1. REPLACED ANGLE LOC.BS 500C STR 26L IN FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7505; SHETT 5; REV: B. SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED ANGLE LOC.BS 500C STR 26L IN FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7505; SHETT 5; REV: B. SEE INDIVIDUAL SIGNOFF BELOW RII
